# SDR YENA2021082000538

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 624
- Aircraft time: 20,773 hours, 14,261 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulted
- Location: Fuel Feed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT# 2566, LGA-MVY. A/C IN ROUTE TO MVY IS  DIVERTING TO JFK DUE TO A FUEL FEED 2 FAULT AND ENG 2 FUEL LO PRESS EICAS MESSAGE ; ITEM PLACED ON MEL 73-31-01 CAT C VERIFIED FUEL LOW PRESSURE SWITCH IS AT FAULT PER MEL 73-31-01. MX 4 UPDATED MCC NOTIFIED PLACARD INSTALLED. (SUPPLEMENTAL INFORMATION TO FOLLOW)
